Advances in Applied Clifford Algebras

, Volume 23, Issue 3, pp 701-739

First online:

Unbounded Normal Operators in Octonion Hilbert Spaces and Their Spectra

  • Sergey V. LudkowskiAffiliated withDepartment of Applied Mathematics, Moscow State Technical Univ Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Affiliated and normal operators in octonion Hilbert spaces are studied. Theorems about their properties and of related algebras are demonstrated. Spectra of unbounded normal operators are investigated.


Non-commutative functional analysis hypercomplex numbers quaternion skew field octonion algebra operator operator algebra spectra spectral measure non-commutative integration